# SDR REXA2024111201469

- Difficulty date: October 16, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL BETWEEN FS 785.15 AND 847.00 IS CORRODED.    FABRICATED, LOCATED, AND DRILLED R/H SIDE SEAT RAIL BETWEEN FS 785.15 AND FS 847.00 IAW MHIRJ REO 670-53-00-587 REV -C DATED: 02/08/2023 REPAIR B, STEP 1(A). EXTRUSION P/N 20276-288-0-0A P.O.# 5-19202. INSTALLED NEW SERVICEABLE SEAT RAIL FROM FS 785.15 TO FS 847.00 IAW CRJ-700 AMM 53-00-49-400-801-A03.
